# SDR CNMA200100007

- Difficulty date: December 6, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 73,572 hours, 30,379 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 49R BETWEEN FS 1975 AND FS 1986 EXFOLIATED AT AFT END.  ACCOMPLISHED LONGERON REPAIR IAW SRM 53-10-00.
